# SDR USAA960230

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1006
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH CORROSION FLOOR BEAM STATION 1006, LBL 11 INCHES.  SPLICED IN NEW SECTION OF FLOOR BEAM, REPAIRED PER SRM 53-10-9.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2. (M)
